# SDR AUS20010702

- Difficulty date: June 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Erratic
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PRESSURISATION SYSTEM ERRATIC IN OPERATION. INVESTIGATION FOUND THAT THE AIR FILTER AND VENTURI LINES WERE TRANSPOSED AT THE PRESSURISATION CONTROLLER CONNECTIONS. PERSONNEL/MAINTENANCEERROR.
